Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Epilepsy. Taking ativan tablets. Any permanent cure?

I have epelpsy as a child it went into remission until2005 when they had done a dye test on my brain I was wide awake n in pain . It took over n hour. A week later I wa s having one sezure after another. But NONE before that test. How do I get my life back. The only med keeping these monsters at bay is ativan 2mg 4x a day.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi, it is not informative, and you mentioned that you had seizures after the test but you didn't mention for what the test is done, you must be having some problem that is why the test is done,and that symptom might be the cause of the seizures.If you are using more of antihistamines, fluroquinolone group of antibiotics you may get the fits.
Any how ativan is not an anti convulsant drug, though controlling it will not have the curative properties, means reducing the waves of the seizures in the brain.
I advise you to consult a neurologist for diagnosis and treatment.
Thank you.
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor